# SDR SWAA2022030124972

- Difficulty date: January 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT WING UPPER FIXED TRAILING EDGE PANEL ABOVE INBOARD DEFLECTION RIB; PANELS MIDDLE SEAL RETAINER CRACKED ON FWD UPPER SIDE. / REMOVED & REPLACED SEAL RETAINER ASSY. PER SOPM 20-50-01 & SRM 51-40-02.
